MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART XL+ DEFIBRILLATOR/MONITOR

PHILIPS NORTH AMERICA LLC HEARTSTART XL+ DEFIBRILLATOR/MONITOR
Model Number 861290
Medical Device Problem Codes Complete Loss of Power (4015); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the heartstart xl+ monitor/defibrillator indicating that the device shuts down on its own.There was no patient involvement.
 
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Multiple attempts were made to obtain how the issue was resolved; however, no information was provided.We are unable to confirm the final disposition of the device because no information could be obtained regarding the device evaluation, repair, and operational status.Based on the information available and the testing conducted, the cause of the reported problem was not determined.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
HEARTSTART XL+ DEFIBRILLATOR/MONITOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key25533391
Report Number3030677-2026-100660
Device Sequence Number9394970
Product Code MKJ
UDI-Device Identifier00884838023680
UDI-Public(01)00884838023680
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K110825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number861290
Device Catalogue Number861290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown